Viscosity approximation method for split common null point problems between Banach spaces and Hilbert spaces

Khanittha Promluang, Poom Kumam

Abstract


We study an iterative scheme to approximation the split common null point problems for set-valued maximal monotone operators which combine viscosity method and some fixed point technically proving method between Banach spaces and Hilbert space, without using the metric projection. We prove that strong convergence theorem. Also, we show that our result can be solves the split minimization problems.

Keywords


Iterative method; Viscosity approximation method; Fixed point problems; Split common null point problems; A zero point; Nonexpansive operator; (Metric) resolvent operator

Full Text:

PDF

References


Y. Censor, and T. Elfving: A multiprojection algorithm using Bregman projections in a product space. Numer. Algorithms, vol. 8, pp. 221-239, (1994).

SM. Alsulami and W. Takahashi: The split common null point problem for maximal monotone mappings in Hilbert spaces and applications. J. Nonlinear Convex Anal., vol.15, pp.793-808, (2014).

W. Takahashi, H-K. Xu and J-C. Yao: Iterative methods for generalized split feasibility problems in Hilbert spaces. Set-Valued Var. Anal. 23, pp. 205-221,(2015).

C. Byrne, Y. Censor, A. Gibali, and S. Reich: The split common null point problem. J. Nonlinear Convex Anal., vol. 13, pp. 759-775, (2012).

W. Takahashi: The split feasibility problem in Banach spaces. J. Nonlinear Convex Anal., vol. 15, pp. 1349-1355, (2014).

W. Takahashi: The split common null point problem in Banach spaces. Arch. Math. (Basel), vol. 104 (4), pp. 357-365, (2015).

W. Takahashi and J-C Yao:Strong convergence theorems by hybrid methods for the split common null point problem in Banach spaces, Fixed Point Theory and Applications, vol. 2015, article 87, (2015).

A. Moudafi: Viscosity approximation methods for fixed-point problems, J. Math. Anal. Appl., vol.241, pp. 46-55, (2000).

H.K. Xu: Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl. vol. 298, pp. 279-291, (2004).

J.P. Gossez and E. Lami Dazo: Some geometric properties related to the fixed point theory for nonexpan- sive mappings, Pac. J. Math., vol. 40, pp. 565-573, (1972).

S-S. Chang, Y.J. ChoZhou, and H.Z. ZHou: Ilterative methods for nonlinear opertor equation in banach spaces, Nova Science Publishers Inc., Huntington, New York, (2002).

C. Chidume: Geometric Properties of Banach Spaces and Nonlinear Iterations,Lecture Notes in Mathe- matics, vol. 1965, Springer-Verlag London Limited, (2009).

R.T. Rockafellar: On the maximality of sums of nonliear monotone opertors,Trans. Amer. Math.Soc., vol. 149, pp. 77-85, (1970).

FE. Browder: Nonlinear maximal monotone operators in Banach spaces. Math. Ann. vol. 175, pp. 89-113, (1968).

K. Ayoma, F. Kohsaka and W.Takahashi: Strong convergence theorems for a family of mappings of type (P) and applications. Proceeding of the Asian Conference on Nonlinear Analysis and Optimization (Matsue, Japan, 2008), Japan, Yokohama Publishers Inc., pp.1-17, (2009).

S. Reich: Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., vol. 67, pp. 274-276, (1979).

S. Kitahara and W. Takahashi: Image recovery by convex combinations of sunny nonexpansive retractions,

Topological Methods in Nonlinear Anal., vol. 2, no. 2, pp. 333-342, (1993).

SS. Chang: Some problems and results in the study of nonlinear analysis. Nonlinear Anal., vol. 33, pp. 4197-4208, (1997).

H.K. Xu: Inequalities in Banach spaces with applications, Nonlinear Analysis, vol. 16 (12), pp. 1127-1138, (1991).

Cho, YJ, Zhou, HY, Guo, G: Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings. Comput. Math. Appl., vol. 47, pp. 707-717, (2004).

V. Barbu: Nonlinear Semigroups and Differential Equations in Banach Space. Noordhoff, Groningen, (1976).

R.T. Rockafellar: Characterization of subdifferencetials of convex function. Pacific J.Math., vol. 17, pp. 497-510, (1966).

R.T. Rockafellar: On maximal monotonicity of subdifferencetial mappings. Pacific J.Math., vol. 33, pp. 209-216, (1970).

F. E. Browder: Fixed-point theorems for noncompact mappings in Hilbert space, Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1272-1276, (1965).

T. Suzuki: Strong convergence of Krasnoselskii and Mann’s type sequence for one-parameter nonexpansive semigroup without Bochner integrals, J. Math. Anal. Appl., vol. 305, pp. 227-239, (2005).

H.K. Xu: Iterative algorithms for nonlinear operators. J. Lond. Math. Soc. , vol. 66, pp. 240-256, (2002).

W. Takahashi: Introduction to Nonlinear and Convex Analysis, Yokohama Publishers, Yokohama, (2009).




DOI: http://dx.doi.org/10.26713%2Fjims.v9i1.380

eISSN 0975-5748; pISSN 0974-875X